# SDR 9801206305

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, RECEIVED A GEAR CONFIGURATION TAKEOFF WARNING MESSAGE.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  RESEATED THE RIGHT ACTUATOR SWITCH ON THE LEFT BODY LANDING GEAR.  OPERATIONAL CHECK GOOD.
